I have been taking escitalopram for 3 days now for my anxiety. Has any one else experienced mild heart palpitations or tightness in chest when starting this? I have read about side effects and I am starting to feel them now. I have had hot flashes and more anxious feeling. I hope it gets better.
Yes, these are common side effects that some people may experience when first starting escitalopram and other antidepressant/anxiolytics. They generally resolve within just days to a week or two and usually lessen each day.
"Common (1% to 10% of users): Palpitation, chest tightness, chest pain, flushing, hematoma, hot flush"
"Common (1% to 10% of users): Abnormal dreams, agitation, anxiety, nervousness, restlessness"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.